# SDR 08FDEA00517

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part serial: UNK
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT: AFT PRESSURE BULKHEAD VERTICAL STIFFENER AT STA 2007, X=-10 UPPER END FOUND CRACKED.  REPAIR CARRIED OUT AS PER EA 1-5310-117418,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
